It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Lexapro still affecting me, help ...

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 08-08-2017, 09:19 PM   #1
    plempath
    Newbie
    (male)
     
    plempath's Avatar
     
    Join Date: Aug 2017
    Posts: 1
    plempath HB User
    Lexapro still affecting me, help ...

    I took it for 12 days and had to stop, because every day the lexapro woke me up meticulously every morning at 7 am exactly, like CLOCKWORK. Most times it was because I needed to go pee, and once I would get back to bed I could not fall back to sleep, I would have racing thoughts, and feelings of anxiety for hours laying there.

    I stopped at 12 days, but it's been 2 weeks and now and it is STILL happening. My Doctor said it should be out of my system by now, and that terrifies me. Makes me feel like it's left a permanent side effect on me, or what's happening to me is now psychological.

    My doc is also offering me hydroxyzine to help me sleep again and to help with the anxiety.
    Haven't decided if I should.

    Somebody please tell me this is normal that the lexapro is still lasting and that it WILL go away.

    Last edited by Administrator; 08-08-2017 at 10:30 PM.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 08-15-2017, 09:56 AM   #2
    rumrunner
    Junior Member
    (male)
     
    Join Date: Oct 2011
    Location: Mt.Vernon New York USA
    Posts: 14
    rumrunner HB User
    Re: Lexapro still affecting me, help ...

    How much were you on?

     
    Reply With Quote
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Paxil to Lexapro to Paxil Mess Mustang91 Anxiety 0 11-30-2013 01:34 PM
    Lexapro & Xanax for Anxeity JM0427 Anxiety 0 11-30-2012 09:04 AM
    Should I start back on Lexapro? shaz82 Anxiety 0 11-04-2012 01:43 AM
    Switched from Zoloft to Lexapro -- Feeling a little unstable (Counteracting Ritalin?) kmac47 Mental Health 1 09-13-2012 11:10 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:25 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!